Some Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric Spaces
Sahar Mohamed Ali Abou Bakr1 Show affiliations
- Ain Shams University, Egypt
Journal of Mathematics and Statistics, Volume 13, Issue 4, pp. 319–324 · doi.org/10.3844/jmssp.2017.319.324
Abstract
This paper adjusts conditions on new defined given the name {a, d, c; r} ctype of contraction mappings on complete quasi metric space, confirms that there is only one fixed of any of these mappings with these adjustments, extends and generalizes results given in some previous research papers, and then builds a convergence theorem for a sequence of fixed points of {Sn}n∈N;{wn*}n∈N to the unique fixed of S; w, provided that limn→∞ Sn(w) = S(w).
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Abou Bakr, S. M. A. (2017). Some Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric Spaces. Journal of Mathematics and Statistics, 13(4), 319–324. https://doi.org/10.3844/jmssp.2017.319.324
- Licence
- CC BY 3.0
- Issue
- Volume 13, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
